# SDR CA140304001

- Difficulty date: March 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 9752565
- Condition: Failed
- Location: Hyd System
- Part time: 17,153 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE FLIGHT CREWS FOUND THE HYD S/O VALVE CLOSE LIGHT WAS ILLUMINATED WHEN PUSHING SPU SWITCH.  THE CREWS CHECKED THE NR 1 HYD FLUID ZERO, AND THEN THE SPU AND PTU SWITCH WERE TURNED TO OFF SOON. THE AIRPLANE WAS LANDED WITH THE FLAP IN THE UP POSITIONED AND THE EMERGENCY BRAKE WAS USED. THE AIRPLANE WAS STOPPED ON THE RUNWAY.  THE NR 2 HYD SYSTEM WAS NORMAL.  MECHANICS FOUND THE ACTUAL HYD LEAKAGE FROM THE WING ROOT.  THE MECHANICS FOUND THE LEAKAGE FROM THE DRAIN PORT OF THE BALANCED RELIEF VALVE.  THE VALVE WAS REPLACED, AND THEN THE OPS TEST WAS DONE.
